# SDR UPS02238875

- Difficulty date: July 22, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT FORWARD ENTRY EMERGENCY EXIT LIGHT INOP.  FORWARD ENTRY EMERGENCY EXIT LIGHT BATTERIES REPLACED.  INSPECTED/TESTED SERVICEABLE IAW B727 MM 33-50-01.
